Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Diagnosed with pericarditis. Symptoms persisting due to alcohol consumption. Treatment?

My husband has been diagnosis with percarditis and he drinks and smokes. He was treated about six months ago for it and the condition got better but just recently he started drinking a whole lot more and the symptoms came back. The other night the pain was so bad that he thinks he may have had a little heart attack . Is the drinking s many as 12 beers a night causing this to come back?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  371
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Pericarditis may not be the reason every time.
He must be seen by the doctor and have him investigated - EKG and cardiac markers / to exclude Coronary Artery Disease.

A Psychiatric consultation will also help - they are specially trained to treat alcohol addiction.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor